On introduit la notion de constante critique
We introduce the notion of a critical constant
Keywords: growth of groups, Grigorchuk groups, branch groups, random walks, recurrence, drift
Mot clés : croissance des groupes, groupes de Grigorchuk, groupes branches, marches aléatoires, récurrence, vitesse de fuite.
@article{AIF_2005__55_2_493_0, author = {Erschler, Anna}, title = {Critical constants for recurrence of random walks on $G$-spaces}, journal = {Annales de l'Institut Fourier}, pages = {493--509}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {55}, number = {2}, year = {2005}, doi = {10.5802/aif.2105}, mrnumber = {2147898}, zbl = {02171516}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.2105/} }
TY - JOUR AU - Erschler, Anna TI - Critical constants for recurrence of random walks on $G$-spaces JO - Annales de l'Institut Fourier PY - 2005 SP - 493 EP - 509 VL - 55 IS - 2 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.2105/ DO - 10.5802/aif.2105 LA - en ID - AIF_2005__55_2_493_0 ER -
%0 Journal Article %A Erschler, Anna %T Critical constants for recurrence of random walks on $G$-spaces %J Annales de l'Institut Fourier %D 2005 %P 493-509 %V 55 %N 2 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.2105/ %R 10.5802/aif.2105 %G en %F AIF_2005__55_2_493_0
Erschler, Anna. Critical constants for recurrence of random walks on $G$-spaces. Annales de l'Institut Fourier, Tome 55 (2005) no. 2, pp. 493-509. doi : 10.5802/aif.2105. https://www.numdam.org/articles/10.5802/aif.2105/
[1] Entropie des groupes de type fini, C. R. Acad. Sc. Paris, Sér. A, Volume 275 (1972), pp. 1363-1366 | MR | Zbl
[2] Théorème de Choquet-Deny pour les groupes à croissance non exponentielle, C. R. Acad. Sci. Paris, Sér. A, Volume 279 (1974), pp. 25-28 | MR | Zbl
[3] Croissance des groupes de type fini et fonctions harmoniques, Théorie ergodique, Actes Journées Ergodiques, Rennes, 1973/1974 (Lecture Notes in Math), Volume 532 (1976), pp. 35-49 | Zbl
[4] Harmonic functions on groups, Differential geometry and relativity (Mathematical Phys. and Appl. Math.), Volume 3 (1976), pp. 27-32 | Zbl
[5] The growth of Grigorchuk's torsion group, Internat. Math. Res. Notices (1998) no. 20, pp. 1049-1054 | MR | Zbl
[6] Lower bounds on the growth of a group acting on the binary rooted tree, Internat. J. Algebra Comput., Volume 11 (2001) no. 1, pp. 73-88 | DOI | MR | Zbl
[7] Sur la classification des groupes récurrents, C. R. Acad. Sci. Paris, Sér. A-B, Volume 285 (1987) no. 16 | MR | Zbl
[8] Quelques applications du théorème ergodique sous-additif (Asterisque), Volume 74 (1980), pp. 183-201 | Numdam | Zbl
[9] An example of growth rate for random walk on group, Russian Math. Surveys, Volume 54 (1999) no. 5, pp. 159-160 | MR | Zbl
[10] On the asymptotics of drift, Zapiski Sem. POMI, Volume 283 (2001), pp. 251-257 | Zbl
[11] Drift and entropy growth for random walk on groups, Russian Math. Surveys, Volume 56 (2001) no. 3, pp. 179-180 | MR | Zbl
[12] Boundary behavior for groups of subexponetial growth (to appear in Ann. of Math.) | Zbl
[13] Drift and entropy growth for random walks on groups, Annals of Probability, Volume 31 (2003) no. 3, pp. 1193-1204 | DOI | MR | Zbl
[14] An introduction to probability theory and its applications II, Wiley Series in Probability and Mathematical Statistics, John Wiley and Sons, New York, 1971 | MR | Zbl
[15] On Burnside's problem on periodic groups, Funct. Anal. Appl., Volume 14 (1980), pp. 41-43 | MR | Zbl
[16] Degrees of growth of finitely generated groups, and the theory of invariant mean, Math USSR Izv, Volume 25 (1985) no. 2, pp. 259-300 | DOI | MR | Zbl
[17] Groups with intermediate growth function and their applications (1985) (Doctoral Thesis)
[18] Sur la loi des grands nombres et le rayon spectral d'une marche aléatoire (Asterisque), Volume 74 (1980), pp. 47-98 | Numdam | MR | Zbl
[19] Marches aléatoires sur les groupes (Development of Mathematics), pp. 1950-2000 | MR | Zbl
[20] Random walks on discrete groups: boundary and entropy, The Annals of Probability, Volume 11 (1983) no. 3, pp. 457-490 | DOI | MR | Zbl
[21] On a lower bound for the growth of a 3-generator 2-group, Mat. Sb., Volume 192 (2001) no. 11, pp. 77-92 | MR | Zbl
[22] Cayley graphs: eigenvalues, expanders and random walks (Surveys in Combinatorics) (1995), pp. 155-189 | MR | Zbl
[23] On growth of Grigorchuk groups, Internat. J. Algebra Comput., Volume 11 (2001) no. 1, pp. 1-17 | DOI | MR | Zbl
[24] Principles of random walk, Van Nostrand, Princeton, 1964 | MR | Zbl
[25] Théorie du potentiel sur des groupes et variétés, C. R. Acad. Sci. Paris, Série I, Volume 302 (1986), pp. 203-205 | MR | Zbl
[26] Analysis and geometry on groups, Cambridge Tracts in Mathematics, 100, Cambridge University Press, Cambridge, 1992 | MR | Zbl
[27] Random walks on infinite graphs and groups, Cambr. Univ. Press, 2000 | MR | Zbl
- Growth of periodic Grigorchuk groups, Inventiones mathematicae, Volume 219 (2020) no. 3, p. 1069 | DOI:10.1007/s00222-019-00922-0
- Almost invariance of distributions for random walks on groups, Probability Theory and Related Fields, Volume 174 (2019) no. 1-2, p. 445 | DOI:10.1007/s00440-019-00915-3
- Poisson–Furstenberg boundary and growth of groups, Probability Theory and Related Fields, Volume 168 (2017) no. 1-2, p. 347 | DOI:10.1007/s00440-016-0712-6
- The rate of escape for random walks on polycyclic and metabelian groups, Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, Volume 49 (2013) no. 1 | DOI:10.1214/11-aihp455
- Critical Constants for Recurrence on Groups of Polynomial Growth, Electronic Journal of Probability, Volume 15 (2010) no. none | DOI:10.1214/ejp.v15-773
Cité par 5 documents. Sources : Crossref